4th Day of prednisone

Discussion in 'Fibromyalgia Main Forum' started by Flaxen, Oct 9, 2005.

  1. Flaxen

    Flaxen New Member

    I feel SOOOOO much better...just the "usual" aches and pains now...dear God..let it stay!!1 Waiting for the new R-Gist to call with blood test results..he may tell me all is "normal" so it;s "just" Fibromyalgia..."just"....people have no idea how much we suffer.He did recommend Noni juice so I'm going to definitely check it out.Flax
  2. foxglove9922

    foxglove9922 New Member

    saw you slipping so I'm bumping. Good to hear something is working for you, but, why prednisone. Seems so drastic, do you have lupus?
  3. spasco

    spasco New Member

    helps FMS quite a bit. Not to mention it gives you that ever illusive energy. I have taken Pred several times for the FMS. The last time, I put on 20 lbs and it won't go away now. It gives me "moon face" every time. I also have to take it quite often for the Crohn's Disease. That's how I found out it's effectiveness for FMS. I do have bone loss, but it is slowly reversing due to Evista. It is a major drug, but boy does it help.

    God bless! Stephanie
  4. Tigger57

    Tigger57 New Member

    I'm on day 7 and I've seen a huge difference. It may not last, but the doctor told me it was important to stop the cycle of pain that I was in because I wasn't getting relief from it.

    I am even on the fentenyl patch, but was so sick that even that wasn't working well enough. Now, I think it is working and so is the prednisone. I have another week to go. I am so thankful.

    Weird thing is... I've lost weight on the prednisone! I'm sure it's because I was so sick and wasn't eating. I'm still forcing food into me and taking a lot of vitamins. Lots of calcium, and B vitamins.

    I'm glad it's helping you too.
    Tigger
  5. laura81655

    laura81655 New Member

    Since fibro is not suppose to be an"Inflammatory" DD, then I wonder why others get good results with it? Another puzzle here I guess....just glad to hear you are getting some needed relief....
    Laura
  6. iriegirl

    iriegirl New Member

    I have lupus and FMS. For 5 years, I took 40 mg of Pred daily. Very bad news. Long term use has great side effects. Yes, it makes you feel better, but in the long run, I have to say it wasn't worth it. I gained 60 lbs (lost it after I lowered my dose)and now have a permanent "moon" face, among other more serious side effects. I have the bone density of a 70 yo, even though I am only 45, even after taking vitamins and calcium. Will start taking a bone density increase pill soon. Pred makes you feel like you can conquer the world, but, it's only temporary. - Deby

[ advertisement ]